2020 Prophecy Conference
 
This conference will be live streamed from this website, Vision’s Facebook page, and via Vision’s You Tube page.
 
Prophecy Conference Bible Teachers
 
 
DR. DAVID HOCKING. David has been preaching and teaching the Bible for over 60 years and has taught courses in Bible, Theology, Biblical Languages and Expository Preaching. His radio Bible teaching began in 1970 and has included such programs as Sounds of Grace, The Biola Hour, Solid Rock, and for the last 25 years – Hope for Today. David has served as pastor in Ohio and California. He has written over 50 books. He and Jade have been married 4 years in September. www.davidhocking.org
 
 
 
 
PASTOR BARRY STAGNER. Barry is the Senior Pastor of Calvary Chapel Tustin in southern California, and the featured speaker on the nationally broadcast radio program, “The Truth about God.” Barry is also the host of the internationally broadcast internet television program, “World News Briefing” and author of 4 books to date. Barry and his wife, Teri, frequently speak at conferences and retreats addressing the topics of marriage, ministry or prophecy.
 
 
 
 
 
DR. ANDY WOODS Andy is the Senior pastor of Sugar Land Bible Church. He is also the president of Chafer Theological Seminary. In addition, Andy has contributed to many theological journals and Christian books and has spoken on a variety of topics at Christian conferences. Many of his articles and conference seminars are also available at https://slbc.org
 
 
 
 
 
 
Two Weekends of Bible Prophecy!
 
 
 

Friday, Sep. 11, 2020

5PM – 5:30PM Greetings/Prayer/Worship
5:30PM – 615PM – Bob Ruckman – “Who is Jesus Christ”
6:15PM – 6:30PM – Break/worship
6:30PM – 7:20PM – Pastor Barry Stagner
6:20PM – 7:35PM – Break/worship
7:35PM – 8:35PM – Biblical Discussion: debrief on current state of affairs in USA/Israel/World with Pastor Barry Stagner. Moderator: Ryan Ruckman. 


Saturday, Sep. 12, 2020

8:AM – 8:30AM – Greetings/Prayer/Worship
8:30AM – 9:15AM – Ryan Ruckman – “21 Events that Must Happen before the Return of Jesus Christ” Part 1
9:15AM – 9:25AM – Break/worship
9:25:AM – 10:10 – Pastor Barry Stagner
10:10AM – 10:20AM – Break/worship
10:20AM – 11:05AM – Pastor Barry Stagner

11:15AM – 12PM – Ryan Ruckman – “21 Events that Must Happen before the Return of Jesus Christ” – Part 2

 
 
 
CONFERENCE SCHEDULE FOR FRIDAY – SUNDAY, SEPTEMBER 18-20, 2020
 
Friday, September 18, 2020: DOORS OPEN at 5:30PM
 
5:45PM-6PM WORSHIP
6PM-6:30PM – Bob Ruckman “ISRAEL’S RETURN TO HER HOMELAND” – Ez. 37:1-12
6:30PM-6:40PM – 10 MIN. BREAK
6:40PM-7:30 – ANDY WOODS – “THE LAST DAYS APOSTASY OF THE CHURCH”
7:30-7:45PM – 15 MIN. BREAK
7:45-8:35PM – DAVID HOCKING – “WHO IS THE LORD OF HOSTS”
 
Saturday Morning, September 19, 2020: DOORS OPEN @ 8:45AM
 
9:15AM-9:45AM – WORSHIP
9:45AM-10:30AM – RYAN RUCKMAN – “THE FULLNESS OF THE GENTILES” – ROM. 11:25-27
10:30AM-10:45AM 15 MIN. BREAK
10:45AM-11:35AM – ANDY WOODS – “WHAT ABOUT THE KINGDOM?”
11:35AM-12:35PM – LUNCH BREAK
Saturday Afternoon, September 19, 2020: DOORS OPEN @ 12:15PM
 
12:35PM-12:45PM – WORSHIP
12:45PM-1:30PM – RYAN RUCKMAN – “THE SEQUENCE OF PROPHETIC EVENTS FROM YESHUA’S TRIUMPHAL ENTRY TO THE PRESENT”
1:30PM-1:40PM – 10 MIN. BREAK
1:40PM-2:30PM – DAVID HOCKING “THE DEFENSE OF ISRAEL”
2:30PM-2:45PM – 15 MIN. BREAK
2:45PM-3:35PM – ANY WOODS – “THE CHURCH IS NOT ISRAEL”
3:35PM-3:50PM – 15 MIN. BREAK
3:50PM-4:40PM – DAVID HOCKING – “THE MESSIANIC KINGDOM”
 
 
Saturday Evening, September 19, 2020
 
4:40PM-6PM – DINNER BREAK
6PM-6:15PM – WORSHIP 
6:15PM-7:15PM – 
Biblical Discussion: debrief on current state of affairs in USA/Israel/World with Dr. David Hocking and Dr. Andy Woods. Moderator: Ryan Ruckman.
Sunday Morning, September 20, 2020: DOORS OPEN @ 8AM
 

8:30AM-9:00AM – PRAYER
9:15AM-9:45AM – WORSHIP
9:45AM-10:30AM – ANDY WOODS – “THE UNITY OF THE BODY OF CHRIST”

10:30AM-10:45AM – 15 MIN. BREAK
10:45AM-11:30AM – DAVID HOCKING – “THE MIND OF YESHUA”

11:30AM-12PM – COMMUNION – DAVID HOCKING